# SDR ASOA20140209022

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 25,720 hours, 20,260 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520554001
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND APPROXIMATELY 6 FT FROM THE MAIN CABIN DOOR UNDERNEATH SECOND LT PAX WINDOW.  MAINTENANCE REMOVED THE DAMAGE AND PERFORMED A DOUBLER REPAIR AND ACFT APPROVED FOR RETURN TO SERVICE.
